Madi is going to VPK next year and needed a physical to enroll. She weighs 29 lbs (4th %ile) and is 37 in. tall (7th %ile). The Pedi said her weight had dropped some, down from the 15th %ile, but I attribute it to her picky eating habits and being more active in dance now. I know she's short but she looks well proportioned and has been very healthy. We see the Pulmo next month and hopefully he'll take her off her daily inhaler. The Pedi thinks we'll see a spike in her growth when she comes off of it. I hope so. It is a tad annoying (especially to her) when people comment on my 2 y.o., lol.
Her vision was perfect and I was glad to hear that. My mother has terrible issues with her eyes and I'm worried my kids will inherit those same issues. So far so good though! She did have to get 4 shots and she wasn't happy about that at all. Screamed her little head off in fact. Hopefully she won't develop a reaction to them because we have a very busy week planned and we leave for vacation on Saturday.
Anyway, just excited that Madi is doing so well and thought I'd share!
Sounds good! Enjoy your vacation.
The height thing is just one of those things. I have a friend who's short and her kids are short. She saw a doc who wanted to put the kids on growth hormones to make them taller. she said "look at me! Of course my kids aren't giants" Funny considering I'm only 5'3" and Sam's starting to outpace a lot of her similar-aged friends (not all though). I was always the class runt in elementary school.
Natalie & Dan - June 2, 2001
Samma - Nov. 5, 2004
Tommy - Oct. 19, 2007
I know her being short isn't a huge deal, but she absolutely hates being shorter than the 2 y.o.s in her dance class. And a little girl at the pool today commented that she was short like a baby which hurt her feelings. I know that she needed the inhaler and it definitely improved her quality of life, but steroids do have side effects and restricted growth is one of them. Luckily the restriction is supposed to be temporary and she should catch up to her peers soon.
Alana on the other hand....she's currently on Advair and its side effects aren't too pleasant. She often sounds like she is hoarse, she gets awful stomach cramps (though I'm not positive that is related to the inhaler), and she doesn't have the energy that she used to. She won't be coming off her inhaler any time soon so her sister may surpass her in the height department.